How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 57258
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have a problem with my stomach, I have a pain every

This answer was rated:

hello there i have a problem with my stomach, I have a pain every morning before I have breackfast It s like a burn I ve been seen by a doctor in August and they just told me to reduce food that make me acid, but I m not eating anything that cause me acid I m just very worry
JA: How long have you been in pain? Are you experiencing any vomiting or nausea?
Customer: It s been long time, it s not continually , it s just morning when I wake up after lunch and sometimes after dinner No I don t vomit but I have headache almost every day And I feel very wicked
JA: Anything else in your medical history you think the Doctor should know?
Customer: Not really

Hello. I'm Dr Chip
Have you had any tests or studies to evaluate this?

Customer: replied 7 months ago.
I had done a blood test, and a doctor so me in August but they done nothing. I call in today as well my gp and they say just to reduce to eat food with that cause me acidity
Customer: replied 7 months ago.
The pain it s more and more.. I been taking habits on sirup
Customer: replied 7 months ago.
Gaviscon sirup * sorry
Customer: replied 7 months ago.
The pain it s reduced when I take gaviscon but I guess this is just for a period but I can t take everyday gaviscon
Customer: replied 7 months ago.
Thank you
Customer: replied 7 months ago.

This sounds like an H pylori bacterial stomach infection

For now I suggest your try oral probiotics, Pepcid or Nexium, and some PeptoBismol

But if that doesn't clear this up in a week you need to have your doctor get an H pylori stool screen to see if you need a course of oral antibiotics

Please let me know if you need any more information

Customer: replied 7 months ago.
I was just scared that maybe I have a cancer or gastric or something danger, and I m also a smoker, could be from smoking too?

It's definitely not stomach cancer or any kind of cancer

You should also eliminate smoking and caffeine

Please remember to rate my service to you so I can get credit for my time

Customer: replied 7 months ago.
Sure I will.
Also, it s the headache cause from this too? It s been long time I have a headache stomach pain and I feel weicked, withou energy at all .

Yes this can also give you headaches

Customer: replied 7 months ago.
It s this dangerous?

No--not at all

Dr. Chip and 4 other Medical Specialists are ready to help you
Customer: replied 7 months ago.
Ok, thank you for your time. You been really healthful. Have a good day.

My pleasure

I'm here if you ever need me again

Customer: replied 7 months ago.
Thank you, ***** ***** want to ask you, this medicine that you told me, I can get them without prescription?

Yes--all of that is over the counter